# SDR AMTA200600139

- Difficulty date: February 13, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Bleed Regulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT DUCT PRESSURE DROPS FROM 35 PSI TO 15 PSI SERVER AT TIMES IN FLIGHT.  FOUND LOOSE SENSE AIR LINE ON BLEED AIR REGULATOR.  TIGHTENED LINE.  PERFORMED FIM  36-10-00 810-807 OPS CHECK NORMAL.  RAN ENG AT 80 PERCENT FOR 5 MINUTES, NO FLUCTUATIONS.  (K)
